# SDR UIEA2017012900121

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 58,310 hours, 9,172 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 706201
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, Y
- Precautionary procedure: D, J, O

## Discrepancy

UPON RUN UP TO 60% FOR ENGINE ANTI-ICE PROCEDURE, THE NR 3 ENGINE HAD AND AUDIBLE BANG AND FAILED, 15 SECONDS INTO RUN-UP. TAXIED BACK IN AFTER SECURING ENGINE.  REMOVED AND REPLACED NR 3 ENGINE IAW 21233.
